:eek: Hi, I've been sick for over 6 months. My symptoms: sore joints(in the 1st 3 months)itchy rash/lesions(exacerbated by sun)lesions are located on chest, legs, upper under arm, back, eyes,throat, heart palpatations, shortness of breath(lesions have been seen on esophygus and in voice box). I have had 4 skin biopsies: eczema/unspecified. I will be going off prednisone and will have another biopsy(I'll have to be off for 6 days).
I have been diagnosised with MS for 19 years, and I have tried various MS drugs ie: Avonex, copaxone and Zenapax. The latter is a drug used for kidney transplant patients. It was thought at first I was allergic to Zenapax infusion, my last infusion was in April, so drs are now dismissing allergy. Dermatologist is thinking, I may have developed a blood problem due to Zenapax. Zenapax interupts the working of the t-cells. T-cells are the part of the immune system that turns against the body when you have MS.
I have been on prednisone for 3 months and the rash and other symptoms are controlled, as soon as I go off prednisone rash returns with a vengence, I cant' see because of swelling and it is hard to swollow due to lesions in throat.
I would appreciate any input! Thanks
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?